Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes excessive burping and belching after intercourse?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2008
Answered : 180 Questions
Question
hi doc i had sex at 23rd XXXXXXX last month after a week fron july 1st i am facing excessive burping and i lost around 3 kg ( i did nt take for two days ) i consulted doc he gave medicine but still it s not cured is belching anything related to hiv? and i did test on july 2nd it shows hiv negative but still i am worrying
Posted Sat, 9 Aug 2014 in HIV and AIDS
 
 
Answered by Dr. Ashwin Bhandari 1 hour later
Brief Answer:
No need to worry

Detailed Answer:
Hi,

Thanks for the query.

There is no need to worry as excessive burping and belching are not related to HIV and you have been tested negative for HIV. It would take around 6 to 8 weeks for the HIV to show any symptoms.

Loosing 3kgs is a matter of concern. It requires evaluation. As you have been to a doctor, I would like to know his diagnosis and treatment he gave you. The loss of weight depends on many factors like diet, malabsorption of food and physical activity.

So, be relaxed and do not worry regarding HIV.

Hope this answers your query. If any further questions, will be happy to help.

Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor